Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the differentiability of the solutions of quasilinear partial differential equations


Author: J. Peetre
Journal: Trans. Amer. Math. Soc. 104 (1962), 476-482
MSC: Primary 35.36
DOI: https://doi.org/10.1090/S0002-9947-1962-0146518-1
MathSciNet review: 0146518
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Malgrange, Sur une classe d'opérateurs hypoelliptiques, Bull. Soc. Math. France 85 (1957), 283-306. MR 0106329 (21:5063)
  • [2] J. Peetre, Théorèmes de régularité pour quelques classes d'opérateurs différentiels, Thesis, Lund, 1959 ( = Med. Lunds Univ. Mat. Sem. 16 (1959), 1-122). MR 0133593 (24:A3419)
  • [3] -, Opérateurs différentiels quasi linéaires hypoelliptiques, C. R. Acad. Sci. Paris 248 (1959), 1301-1303.
  • [4] -, A proof of the hypoellipticity of formally hypoelliptic differential operators, Comm. Pure Appl. Math. 14 (1961), 734-744. MR 0144062 (26:1610)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.36

Retrieve articles in all journals with MSC: 35.36


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0146518-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society